# SDR UHLA201603230152

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 22,601 hours, 17,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATION SHOWED UP ON TAKEOFF.  ADJUSTED L2 DOOR WARNING SENSOR IAW AMM 52-72-21.  OPS CHECKED GOOD.
